MathSciNet Relay Station
MathSciNet bibliographic data
MR1320 (1,217d) 40.0X
Scott, W. T.; Wall, H. S. A convergence theorem for continued fractions. Trans. Amer. Math. Soc. 47, (1940). 155–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement